Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

STAFF
  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
RESEARCHERS
Mike Field
POSTDOCS
Fabrizio Bianchi
Trevor Clark
Nikos Karaliolios
Dongchen Li
Sofia Trejo Abad
Paul Verschueren
Björn Winckler
PHD STUDENTS
Alex Athorne
Sajjad Bakrani Balani
Giulia Carigi
Andrew Clarke
Maximilian Engel
Federico Graceffa
Michael Hartl
Giuseppe Malavolta
Guillermo Olicón Méndez
Cezary Olszowiec
Christian Pangerl
Matteo Tanzi
Kalle Timperi
VISITORS
Shangzhi Li
Ole Peters
Cristina Sargent
Bill Speares
Kevin Webster
RELATED STAFF
Mauricio Barahona
Davoud Cheraghi
Darryl Holm
Greg Pavliotis


PROFESSOR DMITRY TURAEV

Dmitry Turaev

Professor in Dynamical Systems

 
 

Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

TEACHING
Dynamical Systems
Bifurcation Theory

PUBLICATIONS
Full list
Hamiltonian Dynamics
Homoclinic Tangencies

S.Gonchenko, D.Turaev, On three types of dynamics, and the notion of attractor, Proc. Steklov Inst. Math. 297, 116-137 (2017)

A.Gonchenko, S.Gonchenko, A.Kazakov, D.Turaev, On the phenomenon of mixed dynamics in Pikovsky-Topaj system of coupled rotators, Physica D 350, 45-57 (2017)

W.Giles, J.S.W.Lamb, D.Turaev, On homoclinic orbits to center manifolds of elliptic-hyperbolic equilibria in Hamiltonian systems, Nonlinearity 29, 3148-3173 (2016)

A.Gonchenko, S.Gonchenko, A.Kazakov, D.Turaev, Simple scenarios of onset of chaos in three-dimensional maps, Bifurcation and Chaos 24, 144005 (2014)

S.V.Gonchenko, J.S.W.Lamb, I.Rios, D.Turaev, Attractors and repellers near generic elliptic points of reversible maps, Doklady Math. 89, 65-67 (2014)

L.Lerman, D.Turaev, Breakdown of symmetry in reversible systems, Regul. Chaotic Dyn. 17, 318-336 (2012)

L.Lerman, D.Turaev, On bifurcations of symmetry loss in reversible systems, Rus. J. Nonlin. Dyn. 8, 323-343 (2012)

D.Turaev, Richness of chaos in the absolute Newhouse domain, in Proc. ICM 2010, vol.3 (Hindustan Book Agency, 2010) 1804-1815

D.Turaev, A.Vladimirov, S.Zelik, Chaotic bound states of localized structures in the complex Ginzburg-Landau equation, Phys. Rev. E 75(R), 045601 (2007)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On Newhouse domains of two-dimensional diffeomorphisms with a structurally unstable heteroclinic cycle, Proc. Steklov Inst. Math. 216, 76-125 (1997)

S.V.Gonchenko, L.P.Shilnikov, D.Turaev, Bifurcations of two-dimensional diffeomorphisms with non-rough homoclinic contours, J. Techn. Phys. 37, 349-352 (1996)

B.Fiedler, D.Turaev, Coalescence of reversible homoclinics causes elliptic resonances , Bifurcation and Chaos 6, 1007-1027 (1996)